On Twisted Sums of Sequence Spaces

  • Haifa Mohammed Bin Jebreen Assistant professor in King Saud university
Keywords: Twisted sums, James spaces, Tsirlson’s spaces, strictly singular.

Abstract

 We prove the existence of non trivial twisted sums involving the pth James space Jp(1 < p < 1), the Johnson-Lindenstrauss space JL; the James tree space JT , the Tsirelson’s space T and the Argyros and Deliyanni space AD . We also present non trivial twisted sums involving their duals and biduals. We show that there are strictly singular quasi-linear maps from the spaces T ;T* ; AD and JT into C[0; 1]. We discuss the Pelczynski’s property(u) for the twisted sums involving these spaces which extends a pthJames-Schreier spaces Vp(1 < p <1) or J2. 

Published
2018-12-11
How to Cite
Bin Jebreen, H. (2018). On Twisted Sums of Sequence Spaces. JOURNAL OF ADVANCES IN MATHEMATICS, 15, 8133-8144. https://doi.org/10.24297/jam.v15i0.7901
Section
Articles